Gerd,pain please help xxx

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kerry1983
Regular Member


Date Joined Jan 2014
Total Posts : 100
   Posted 4/8/2014 2:17 PM (GMT -6)   
Hello!! Rite then for the past of of weeks, I have been getting a homing in my left ear, and like a numbness light dead feeling in my left arm shoulders and now on my right arm, also I have glandular as well..... I have also been getting sharp burning pains just to the left of my chest and above my breast, and like pins and needles all through out my arms, now in my legs and feet!!!! I do have gerd and a 3cm hiatal hernia as well, I have come of my ppi yesterday as I have my ph testing on the 14.... I have also been getting very bad stomach cramps sharp burning pains (same as my chest) just below my breastbone and to the left of my stomach, I do suffer from anxiety which does not help! I have loads of symptoms! I went to the doctor about it last week checked my blood pressure etc all good, and he said it's just my anxiety, I soooooo scared it's my heart, please please can someone help me, I'm a nervous wreck at the minute, I keep going hot and cold shaking, and very lightheaded feels I'm going to pass out, please help! I'm 30 year old female, xxxxxxx thank you xxxxxxx

Erica_LINX
New Member


Date Joined Mar 2014
Total Posts : 18
   Posted 4/8/2014 6:51 PM (GMT -6)   
Kerry, your doctor should be able to rule out heart problems, right? Anxiety can mimic heart problems too - have you tried to calm yourself down with maybe some guided imagery music or yoga, deep breathing etc?

I'm really sorry you're having such a hard time. A hiatal hernia can allow the stomach to bulge above the diaphragm and for me, this meant causing a fluttering in my heart. I have an aunt that actually faints, we think because the vagus nerve is affected by her hernia and GERD (vaso vagal syncope).

Did your doctor prescribe any medication for your anxiety?

Kerry1983
Regular Member


Date Joined Jan 2014
Total Posts : 100
   Posted 4/9/2014 3:03 PM (GMT -6)   
Every doctor has said my heart is fine and it's joint my heart..... Every anxiety t ablet I have taken has made it worse, I'm just do fed up it's doing my head in xx

lilac7
Regular Member


Date Joined Nov 2013
Total Posts : 230
   Posted 4/11/2014 10:12 PM (GMT -6)   
I also have these symptoms. My doctor said my heart is fine. I have gerd and anxiety, i think they can cause all this. Though i agree this can be the nerve thing
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:04 PM (GMT -6)
There are a total of 3,004,432 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
195 Guest(s), 9 Registered Member(s) are currently online.  Details
JoHnGaMeR90, Kent M., island time, Ss800, Tudpock18, John-Can, Korissa, Relentlesswill, brucen36